# SDR W8PA970571

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL AREAS HAT CHANNEL AT BS 992, RBL 14 - RBL 20, WL.  REMOVED TOTAL OF 20 SQ INCHES, ORIGINAL DEPTH .070.  REMOVED CORROSION ON HAT CHANNEL AND SUPPORT ANGLE, HAT SECTION ORIGINAL .070 INCH, REMOVED .004 - .017 FOUND OUT OF LIMITS, SUPPORT ANGLE ORIGINAL .090 INCH, REMOVED .004 INCH - .045 INCH OUT OF LIMITS PER SRM 53-505, APPROX 20 SQ INCHES CLEARED.  FABRICATED HAT CHANNEL 7075.T6 .070 THICKNESS STOCK IAW SRM 51-40-05 AND 51-20-1.  PRIMED AND PAINTED APPLIED IAW 20-40-02.  (M)
